# SDR AUS20021471

- Difficulty date: December 22, 2002
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O320*
- Propeller: Snsnch 76EM8
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: M3548
- Condition: Broken
- Location: Magneto
- Component: Magneto, Slick
- Component part number: 4370
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) MAGNETO ROTOR SHAFT BROKEN AT THE PRIMARY GEAR & CAM FORK SECTION.
